| Model Number |
CDVRA300Q |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that premature battery depletion was suspected on the device.The device was explanted and replaced to resolve the event.The patient was in stable condition.
Additional Manufacturer Narrative
The reported event of premature discharge of battery was confirmed.The device was received with no telemetry and no output.The device was cut open to find high current drain and the battery at depleted levels.Further analysis isolated the high current to hybrid.Additional testing of the hybrid showed that the cause of high current drain is consistent with failure of integrated circuit anomaly on the hybrid.